Pointwise inequalities and approximation in fractional Sobolev spaces

Tom 149 / 2002

David Swanson Studia Mathematica 149 (2002), 147-174 MSC: 46E35, 31B15, 41A25, 41A63. DOI: 10.4064/sm149-2-5

Streszczenie

We prove that a function belonging to a fractional Sobolev space $L^{\alpha ,p}({\mathbb R}^n)$ may be approximated in capacity and norm by smooth functions belonging to $C^{m,\lambda } ({\mathbb R}^n)$, $0 < m + \lambda < \alpha $. Our results generalize and extend those of [12], [4], [14], and [11].

Autorzy

  • David SwansonDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek